| Model Number |
406137 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformance associated with the reported event were identified.Based on the information received, the cause of the reported sideport detachment remains unknown.
Event or Problem Description
During the procedure, the sideport detached from the sheath.Another catheter was used to completed the procedure.